# SDR ASAA2013121912190

- Difficulty date: December 19, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 28,778 hours, 8,137 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 11500021
- Condition: Malfunctioned
- Location: Ram Air Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING RECALL.  LIGHT EXTINGUISHES DURING MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED BITE CK IAW AMM 21-61-00-700-806-002.  NO FAULTS. REPLACED RAM AIR CONTROL TEMP SENSOR IAW AMM 21-51-50-400-801.  PERFORMED BITE TEST AGAIN IAW AMM 21-61-00-700-806-002.  NO FAULTS.
